# SDR SWIA202055464

- Difficulty date: November 21, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STOP ATTACHED TO THE LOWER TORQUE TUBE HAS CORROSION, MARKED.  C-CHECK RO 1/16/2021.  REMOVED CORROSION FROM PAX DOOR LATCH MECH UPPER STOP FITTING FOOT, REF CRJ200 SRM 51-21-06.  EVALUATED AND FOUND UPPER STOP FITTING P/N 601R38923-3 IS OUT OF LIMIT, REF CRJ200 SRM 52-00-27.  REMOVED DISCREPANT UPPER STOP FITTING AND WITH FASTENERS HOLES.  LOCATED & DRILLED, PER CRJ200 SRM 51-40-06 REF BOMBARD. DWG 601R38923 REV -C.  INSTALLED AND ADJUSTED NEW REPLACEMENT UPPER STOP FITTING P/N 601R38923-3 AT PAX DOOR LATCH MECH, PER CRJ200 SRM 51-41-02 AND CRJ200 AMM TASK 52-11-25-830-801 FIG 502.
